# SDR UPS08852277

- Difficulty date: April 22, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 5655752201
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT OUTBD FLAP LE SUPPORT FRAME CRACKED IN LOWER ATTACH ANGLE RADIUS INBD FROM STA 340 HINGE.  FABRICATED AND REPLACED LT OUTBD FLAP LE ATTACH ANGLE INBD OF STA 34 0 IAW DWG 5655752, SRM 51-01-24, SRM 51-01-24, SRM 51-01-20D.
